# SDR SWIA201541467

- Difficulty date: October 3, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 29,087 hours, 24,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CHAFED AT TOP INBD ON UPPER SIDE.  BLENDED CHAFE ON RT INBD FLAP AT TOP INBD ON UPPER SIDE IAW SRM AND STS EA.
